# SDR C1HA200483006

- Difficulty date: May 22, 2004
- Submitted: May 24, 2004
- Operation: Air carrier
- Aircraft: N683CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22490
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Condition: Cracked
- Location: Nr 6
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 6 SLAT CRACK AT FASTENER HOLE AND 2 GOUGES IN WEDGE EXTRUSION.
